Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 5, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 27, 2016, 9:39 PM EDT for Fayette County, Franklin County, Wayne County, Indiana. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2016, 9:39 PM EDT (01:39 UTC)
- Expired
- Mar 27, 2016, 10:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fayette County, IN, Franklin County, IN, Wayne County, IN
The radar
The Indianapolis radar (KIND), 95 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 9:53 PM EDT | TSTM WND DMG | 5 Nw Connersville, IN | LARGE TREE DOWN NEAR INTERSECTION OF COUNTY ROADS 400 N AND N 450 W. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
771
WUUS51 KILN 280139
SVRILN
INC041-047-177-280215-
/O.NEW.KILN.SV.W.0005.160328T0139Z-160328T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
939 PM EDT SUN MAR 27 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
NORTHWESTERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...
* UNTIL 1015 PM EDT.
* AT 939 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF GLENWOOD TO 9 MILES
SOUTH OF RUSHVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...CAMBRIDGE CITY...DUBLIN...GLENWOOD...WATERLOO...BLOOMING
GROVE...COLUMBIA...METAMORA...BUNKER HILL...LAUREL...EAST GERMANTOWN...
MOUNT AUBURN...NULLTOWN...ANDERSONVILLE...SPRINGERSVILLE...METTEL
FIELD...ALPINE...BENTONVILLE...ALQUINA AND EVERTON.
THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
3991 8520 3991 8517 3977 8502 3973 8502
3973 8504 3945 8503 3942 8530
TIME...MOT...LOC 0139Z 258DEG 37KT 3973 8538 3948 8541
HAIL...0.75IN
WIND...60MPH
$$
HATZOS3 follow-up statements
809
WWUS51 KILN 280148
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
948 PM EDT SUN MAR 27 2016
INC041-047-177-280215-
/O.CON.KILN.SV.W.0005.000000T0000Z-160328T0215Z/
FAYETTE IN-WAYNE IN-FRANKLIN IN-
948 PM EDT SUN MAR 27 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAYETTE...
SOUTHWESTERN WAYNE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 1015 PM
EDT...
AT 948 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM NEAR DUBLIN TO 7 MILES SOUTH OF GLENWOOD...MOVING
EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...CAMBRIDGE CITY...DUBLIN...GLENWOOD...WATERLOO...BLOOMING
GROVE...COLUMBIA...METAMORA...BUNKER HILL...LAUREL...EAST GERMANTOWN...
MOUNT AUBURN...NULLTOWN...ANDERSONVILLE...SPRINGERSVILLE...METTEL FIELD...
ALPINE...BENTONVILLE...ALQUINA AND EVERTON.
THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
3991 8520 3991 8517 3977 8502 3973 8502
3973 8504 3945 8503 3942 8530
TIME...MOT...LOC 0148Z 253DEG 45KT 3978 8526 3952 8525
HAIL...0.75IN
WIND...60MPH
$$
HATZOS852
WWUS51 KILN 280201
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EDT SUN MAR 27 2016
INC041-047-177-280215-
/O.CON.KILN.SV.W.0005.000000T0000Z-160328T0215Z/
FAYETTE IN-WAYNE IN-FRANKLIN IN-
1001 PM EDT SUN MAR 27 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAYETTE...
SOUTHWESTERN WAYNE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 1015 PM
EDT...
AT 1001 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
CONNERSVILLE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...CAMBRIDGE CITY...DUBLIN...WATERLOO...BLOOMING GROVE...
COLUMBIA...BUNKER HILL...LAUREL...EAST GERMANTOWN...MOUNT AUBURN...
NULLTOWN...SPRINGERSVILLE...METTEL FIELD...ALPINE...ALQUINA...EVERTON...
BEESONS AND JACKSONBURG.
THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3963 8521 3979 8522 3987 8522 3987 8520
3991 8520 3991 8517 3977 8502 3973 8502
3973 8504 3945 8503 3948 8522
TIME...MOT...LOC 0201Z 248DEG 40KT 3965 8511
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS583
WWUS51 KILN 280207
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT SUN MAR 27 2016
INC041-047-177-280216-
/O.EXP.KILN.SV.W.0005.000000T0000Z-160328T0215Z/
FAYETTE IN-WAYNE IN-FRANKLIN IN-
1007 PM EDT SUN MAR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...SOUTHWESTERN WAYNE
AND NORTHWESTERN FRANKLIN COUNTIES WILL EXPIRE AT 1015 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER
SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM FOR PORTIONS
OF WAYNE AND FAYETTE COUNTIES UNTIL 1045 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 3963 8521 3979 8522 3987 8522 3987 8520
3991 8520 3991 8517 3977 8502 3973 8502
3973 8504 3945 8503 3948 8522
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:40 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Mar 27, 6:40 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 640 PM EDT SUN MAR 27 2016 .SYNOPSIS... DEEPENING LOW PRESSURE TRAVELING ACROSS THE GREAT LAKES WILL DRAG A POTENT COLD FRONT ACROSS THE AREA TONIGHT...GENERATING WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND A COOL AND DRY AIRMASS WILL FOLLOW THE FRONT FOR MONDAY AND TUESDAY. WARMER TEMPERATURES ARE FORECAST FOR WEDNESDAY IN THE SOUTHERLY RETURN FLOW AROUND THE HIGH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... PUSHED BY A NEGATIVELY TILTED MID LEVEL TROUGH...ELONGATED 1010MB SURFACE LOW WILL MOVE ACROSS NORTHERN INDIANA AND SOUTHEAST MICHIGAN TO SOUTHWEST ONTARIO AS IT DEEPENS TO AROUND 992MB AND BECOMES MORE CONCENTRIC. A STRONG COLD FRONT WILL BE DRAGGED ACROSS THE ILN AREA IN THE PROCESS...AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT IN A MOISTENING SOUTHERLY ASCENT. IN AN ENVIRONMENT CONTAINING MODERATE CAPE OF ABOUT 1500 J/KG AND AMPLE WIND FIELDS...SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TORNADO THREAT EXISTS BUT IS LOW PARTLY DUE TO RATHER HIGH LCL. MAIN FOCUS FOR SEVERE STORMS WILL BE IN WESTERN COUNTIES THAT WILL SEE CONVECTION EARLY THIS EVENING NEAR PEAK INSTABILITY. SEVERE STORMS ARE NOT AS LIKELY IN EASTERN LOCATIONS WHERE INSTABILITY WILL BE WANING WITH LOSS OF DAYTIME HEATING LATER THIS EVENING AND OVERNIGHT. STORM TOTAL RAINFALL AMOUNTS WILL AVERAGE ABOUT A HALF AN INCH...WITH LOCATIONS UNDER MORE PERSISTENT CELLS AND LINES RECEIVING PERHAPS UP TO AN INCH. WITH FROPA OCCURRING BY 4 AM...CONVECTION WILL BE WEAKENED AND MOVING EAST 6 AM...WHEN LOW TEMPERATURES IN THE 40S ARE EXPECTED. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... OTHER THAN A FEW SHOWERS THAT MAY LINGER OVER FAR NORTHEAST COUNTIES MONDAY MORNING IN A CYCLONIC FLOW...EXPECT SURFACE HIGH PRESSURE AND A DRY AIRMASS TO TAKE OVER FOR MONDAY AND TUESDAY. WITH MODELS SHOWING A STRONG SUBSIDENCE INVERSION TRAPPING MOISTURE AROUND 3000 FT...KEPT SKIES MOSTLY CLOUDY FOR MONDAY. DEEPER SUBSIDENCE ON A NORTHWEST FLOW ALOFT SHOULD END WIDESPREAD CLOUD COVER BY TUESDAY...LEAVING MOSTLY SUNNY SKIES. TEMPERATURES WILL BE LIMITED TO AROUND 50 MONDAY BY COLD ADVECTION AND CLOUDS. LOOK FOR FROST MONDAY NIGHT WITH LOWS IN THE 30S. SUNSHINE SHOULD ALLOW MID 50S FOR HIGHS TUESDAY. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SURFACE HIGH MOVES OFF THE MID-ATLANTIC COAST DURING THE DAY WEDNESDAY. SOUTHERLY FLOW AROUND THE HIGH WILL BRING WARMER TEMPERATURES ACROSS THE CWA WITH MID TO UPPER 60S MAXIMA COMMON AND SOME LOCATIONS IN SOUTHEAST INDIANA AND NORTHERN KENTUCKY POSSIBLY REACHING/ECLIPSING THE 70 DEG F MARK. WARM ADVECTION WILL LEAD TO INCREASING CLOUDS PARTICULARLY IN THE AFTERNOON AND EVENING WEDNESDAY. ANY RAINFALL SHOULD REMAIN TO THE WEST DURING THE DAYTIME...WITH RAIN CHANCES INCREASING AT NIGHT. STILL HAVE SOME UNCERTAINTY WITH THE EXACT TIMING OF THE COLD FRONT TO AFFECT THE OHIO VALLEY DURING THE MIDDLE OF THE WEEK. GFS IS CERTAINLY MORE PROGRESSIVE THAN THE ECMWF. WHILE BOTH SUGGEST A RAINY/WINDY THURSDAY...GFS MOVES THE RAIN OUT WHILE ECMWF KEEPS RAIN INTO THURSDAY NIGHT. PREFER A BLENDED/ENSEMBLE APPROACH AND THUS KEEP CHANCE POPS GOING THROUGH THURSDAY NIGHT. CAN'T RULE OUT ISOLATED THUNDERSTORMS DURING THE DAY THURSDAY EITHER AS GFS SUGGESTS UPWARDS OF A FEW HUNDRED J/KG OF CAPE AHEAD OF THE FRONT. COOLER AIR IS POISED TO MOVE IN BEHIND THE FRONT FOR FRIDAY/SATURDAY. REINFORCING TROUGHS BOTH ON FRIDAY AND SATURDAY WILL KEEP BELOW CLIMO TEMPERATURES IN PLACE THROUGH THE WEEKEND IN ADDITION TO A LOW CHANCE OF SHOWERS. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... UPPER LEVEL ENERGY WILL ALLOW SURFACE LOW PRESSURE TO DEEPEN AS IT MOVES OFF TO THE NORTHEAST THROUGH THE GREAT LAKES TONIGHT. AS THIS OCCURS...A STRONG COLD FRONT WILL SWEEP EAST THROUGH THE TERMINAL THIS EVENING INTO EARLY MORNING. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS THE FRONT PASSES THROUGH. HAVE ADDED TEMPO GROUPS TO THE TERMINALS. KEPT CONDITIONS AT MVFR...BUT WILL MONITOR RADAR TRENDS SHOULD MORE ROBUST CELLS MOVE OVER THE RUNWAY COMPLEX FOR POTENTIAL IFR VISIBILITIES. ONCE THE FRONT GOES BY...WINDS WILL INCREASE FROM THE NORTHWEST WITH GUSTS IN THE 30 TO 35 KNOT RANGE POSSIBLE FOR A COUPLE OF HOURS. SOME LINGERING SHOWERS WILL OCCUR AS WELL. THEREAFTER...CONSIDERABLE POST FRONTAL STRATOCUMULUS CLOUDS CAN BE EXPECTED. CEILINGS WILL RANGE BETWEEN 1200 AND 1800 FEET THROUGH 15Z. WITH SOME DIURNAL HEATING...CEILINGS SHOULD LIFT ABOVE 2000 FEET BUT REMAIN MVFR BETWEEN 15Z AND 18Z. HIGH PRESSURE WILL BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY. STRATOCUMULUS WILL ERODE AND/OR SHIFT EAST WHILE WINDS DIMINISH. OUTLOOK...MVFR CEILINGS TO LINGER INTO MONDAY NIGHT. MVFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY NIGHT INTO THURSDAY THURSDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...BPP AVIATION...HICKMAN
Hazardous weather outlook, Mar 27, 10:28 AM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1028 AM EDT SUN MAR 27 2016 INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060>062-070>072- 281430- WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- CLINTON- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 7 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. INZ073>075-080-KYZ089>096-OHZ077-078-281430- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-HAMILTON-CLERMONT- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 7 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE FOR FROST...WHICH MAY AFFECT TENDER VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KYZ100-OHZ045-046-054>056-063>065-073-074-080>082-088-281430- LEWIS-UNION-DELAWARE-MADISON-FRANKLIN-LICKING-FAYETTE-PICKAWAY- FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 10 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. KYZ097>099-OHZ079-281430- BRACKEN-ROBERTSON-MASON-BROWN- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 10 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE FOR FROST...WHICH MAY AFFECT TENDER VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. HATZOS
In the hours before
Special weather statement, Mar 27, 9:07 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 907 PM EDT SUN MAR 27 2016 OHZ034-280145- MERCER OH- 907 PM EDT SUN MAR 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN MERCER COUNTY UNTIL 945 PM EDT... AT 906 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT RECOVERY...MOVING NORTHEAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... NICKEL SIZE HAIL... LOCATIONS IMPACTED INCLUDE... CELINA...FORT RECOVERY...ROCKFORD...WABASH...CHATTANOOGA AND TAMA. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4073 8459 4055 8458 4037 8480 4073 8480 TIME...MOT...LOC 0106Z 224DEG 31KT 4046 8487 HATZOS
Special weather statement, Mar 27, 9:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
933 PM EDT SUN MAR 27 2016
INZ050-058-059-066-280215-
FRANKLIN IN-WAYNE IN-FAYETTE IN-UNION IN-
933 PM EDT SUN MAR 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
FRANKLIN...WESTERN WAYNE...FAYETTE AND WESTERN UNION COUNTIES IN
INDIANA UNTIL 1015 PM EDT...
AT 932 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF RUSHVILLE TO 5 MILES NORTHWEST OF
GREENSBURG...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...BATESVILLE...CAMBRIDGE CITY...HAGERSTOWN...DUBLIN...
OLDENBURG...GLENWOOD...FRANKLIN...WATERLOO...BLOOMING GROVE...COLUMBIA...
METAMORA...BUNKER HILL...LAUREL...GREENS FORK...EAST GERMANTOWN...ECONOMY...
MOUNT AUBURN...ANDERSONVILLE AND SPRINGERSVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 143.
I-74 IN INDIANA BETWEEN MILE MARKERS 145 AND 148.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
4001 8520 4000 8514 3995 8503 3934 8503
3930 8530
TIME...MOT...LOC 0132Z 240DEG 38KT 3975 8550 3943 8557
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:33 PM EDT | Special Weather Statement | ILN | Fayette, Franklin | 42 min |
| Mar 27, 9:46 PM EDT | Special Weather Statement | ILN | Ripley | 44 min |
| Mar 27, 9:52 PM EDT | Severe Thunderstorm Warning | ILN | Ripley | 38 min |
| Mar 27, 9:59 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 34 min |
| Mar 27, 10:16 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 19 min |
| Mar 28, 3:59 PM EDT | Frost Advisory | ILN | Dearborn, Ohio, Ripley, Switzerland | 18 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.